# SDR UIEA2020052101029

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,984 hours, 22,034 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CREASE WAS FOUND ON FUSELAGE TAIL CONE SKIN BETWEEN STA 1832 / STA 1843 RH SIDE(  DAMAGE REPAIRED IN / ACCORDANCE WITH MEXICANA MRO TRE6753348.  )
